# SDR ASAA2025082161088

- Difficulty date: August 21, 2025
- Submitted: September 25, 2025
- Operation: Air carrier
- Aircraft: N523AS
- Make and model: Boeing 737890
- Aircraft serial: 35194
- Aircraft time: 53,012 hours, 19,125 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Landing
- Part number: 149A7214Y20
- Condition: Gouged
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 193B LH OTBD PANEL LANDING GOUGED. GROUNDED - YES. REMOVED & REPLACED PANEL 193B LEFT OTBD PANEL LANDING IAW SRM 51-40-02-0G-0.
